Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 1, 2015, 9:33 PM EDT for Bulloch County, Candler County, Georgia. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2015, 9:33 PM EDT (01:33 UTC)
- Expired
- Jul 1, 2015, 10:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bulloch County, GA, Candler County, GA
The radar
The Charleston,SC radar (KCLX), 96 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 9:58 PM EDT | TSTM WND DMG | 2 Wnw Portal, GA | TREE DOWN ON HWY 80 NEAR INTERSECTION WITH REDDICK RD |
| Jul 1, 10:15 PM EDT | TSTM WND DMG | 1 Wsw Statesboro, GA | TREE DOWN ACROSS ROAD AT 700 BLOCK OF W JONES AVE |
| Jul 1, 10:16 PM EDT | TSTM WND DMG | 1 Ene Georgia Southern, GA | TREE DOWN ON WOOD VALLEY CIRCLE ROAD |
| Jul 1, 10:16 PM EDT | TSTM WND DMG | 2 Nne Statesboro, GA | LARGE TREE DOWN AT 700 BLOCK PINE STRAW CT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 1.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 737 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1309 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
326
WUUS52 KCHS 020133
SVRCHS
GAC031-043-020230-
/O.NEW.KCHS.SV.W.0076.150702T0133Z-150702T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
933 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BULLOCH COUNTY IN SOUTHEASTERN GEORGIA...
CANDLER COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 1030 PM EDT
* AT 932 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STILLMORE...
OR 9 MILES SOUTHEAST OF SWAINSBORO...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STATESBORO...METTER...WESTSIDE AND MIDDLEGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3244 8219 3247 8218 3252 8215 3256 8209
3254 8203 3258 8201 3259 8175 3234 8168
3238 8222
TIME...MOT...LOC 0132Z 270DEG 31KT 3248 8226
HAIL...<.75IN
WIND...60MPH
$$
JRL3 follow-up statements
725
WWUS52 KCHS 020154
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
954 PM EDT WED JUL 1 2015
GAC031-043-020230-
/O.CON.KCHS.SV.W.0076.000000T0000Z-150702T0230Z/
BULLOCH GA-CANDLER GA-
954 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR BULLOCH AND CANDLER COUNTIES...
AT 953 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR METTER...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STATESBORO...METTER...WESTSIDE AND MIDDLEGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3244 8219 3247 8218 3252 8215 3256 8209
3254 8203 3258 8201 3259 8175 3234 8168
3238 8222
TIME...MOT...LOC 0153Z 270DEG 31KT 3248 8204
HAIL...<.75IN
WIND...60MPH
$$
JRL952
WWUS52 KCHS 020207
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1007 PM EDT WED JUL 1 2015
GAC031-043-020230-
/O.CON.KCHS.SV.W.0076.000000T0000Z-150702T0230Z/
BULLOCH GA-CANDLER GA-
1007 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR BULLOCH AND CANDLER COUNTIES...
AT 1007 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WESTSIDE...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STATESBORO...METTER...WESTSIDE...HOPEULIKIT...WESTCHESTER AND
MIDDLEGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3256 8209 3254 8203 3256 8198 3259 8175
3234 8168 3237 8204
TIME...MOT...LOC 0207Z 273DEG 33KT 3246 8188
HAIL...<.75IN
WIND...60MPH
$$428
WWUS52 KCHS 020219
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1019 PM EDT WED JUL 1 2015
GAC043-020226-
/O.CAN.KCHS.SV.W.0076.000000T0000Z-150702T0230Z/
CANDLER GA-
1019 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR CANDLER COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3254 8195 3259 8175 3234 8168 3236 8194
3242 8192 3242 8194 3244 8194 3248 8198
3251 8197 3252 8198
TIME...MOT...LOC 0216Z 270DEG 31KT 3246 8178
$$
GAC031-020230-
/O.CON.KCHS.SV.W.0076.000000T0000Z-150702T0230Z/
BULLOCH GA-
1019 PM EDT WED JUL 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR BULLOCH COUNTY...
AT 1016 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STATESBORO...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STATESBORO...WESTSIDE AND MIDDLEGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
LAT...LON 3254 8195 3259 8175 3234 8168 3236 8194
3242 8192 3242 8194 3244 8194 3248 8198
3251 8197 3252 8198
TIME...MOT...LOC 0216Z 270DEG 31KT 3246 8178
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:26 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 1, 7:26 PM EDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 726 PM EDT WED JUL 1 2015 .SYNOPSIS... ATLANTIC HIGH PRESSURE WILL RESIDE ACROSS THE AREA WHILE A TROUGH OF LOW PRESSURE PERSISTS INLAND. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... OUR ATTENTION THIS EVENING IS FOCUSED ON A LINE OF CONVECTION THAT HEADING THROUGH CENTRAL GA IN ASSOCIATION WITH MCS THAT IS SHRINKING IN AREAL COVERAGE AND ALSO THAT HAS WARMING CLOUD TOPS. THIS FEATURE IS BECOMING FURTHER REMOVED FROM ITS STRONGER MID LEVEL FLOW AND THUS WE ANTICIPATE THAT IT WILL DWINDLE BEFORE GETTING INTO OUR CWFA. HOWEVER...MESO-ANALYSIS REVEALS A CONFLUENT ZONE ORIENTED EAST-WEST OVER SE GA TO THE WEST OF SAVANNAH. THAT ALO0NG WITH A LATE PUSH FROM THE GULF OF MEXICO SEA BREEZE FROM THE SW WILL SPUR ISOLATED SHOWERS AND T-STORMS OVER SE GA THIS EVENING. THEN LATER THIS EVENING FROM ABOUT 10PM-2AM THERE IS A SUBTLE MID LEVEL IMPULSES IN CONJUNCTION WITH THE DECAYING MCS THAT ARRIVES. THIS COULD ALSO TRIGGER ADDITIONAL ISOLATED SHOWERS/T-STORMS. THIS FORECAST THOUGH IS BASED ON THE UPSTREAM CONVECTION IN CENTRAL GA WANING WITH NOCTURNAL EFFECTS. SHOULD THAT ACTIVITY HOLD TOGETHER LONGER THAN HIGHER RAIN CHANCES WOULD BE REQUIRED. A VERY INTERESTING PHENOMENON IS ONGOING...NOT ONLY LOCALLY BUT ACROSS A LARGE SWATH OF THE REGION FROM WESTERN AND SOUTHERN CANADA THROUGH THE UPPER MIDWEST TO THE SE AND THEN RECURVING NORTHWARD TO OFF NEW ENGLAND. THIS WOULD BE SMOKE ALOFT IN RESPONSE TO HUGE CANADIAN WILDFIRES. THIS HAS BEEN GIVING THE SKY A DIRTY APPEARANCE...AND THAT ALONG WITH VARYING AMOUNTS AND OPAQUENESS TO CIRRUS CLOUDS WILL RESULT IN PARTLY TO MOSTLY CLOUDY SKIES. THAT WILL LIMIT HOW LOW TEMPS GET TONIGHT...AND WE/RE BANKING ON LOWER AND MIDDLE 70S MOST COMMUNITIES...MAYBE A FEW PLACES NEAR 70 IN NORMALLY COOLER SPOTS IF CLOUDS THIN OUT ENOUGH. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY AND FRIDAY...A BROAD MID LVL TROUGH OF LOW PRESSURE WILL EXPAND OVER MUCH OF THE EASTERN CONUS THROUGH LATE WEEK WITH A SERIES OF H5 SHORTWAVES THAT ROUND ITS SOUTHERN PERIPHERY OVER THE SOUTHEASTERN UNITED STATES. AT THE SFC...THE AREA WILL REMAIN BETWEEN A PIEDMONT TROUGH INLAND AND HIGH PRESSURE OVER THE WESTERN ATLANTIC. THE SETUP WILL FAVOR A SOUTHWEST FLOW THAT BUILDS DEEP MOISTURE TO THE AREA WITH PWATS CHARACTERIZED AROUND 2.0 INCHES EACH DAY. THESE MOISTURE LEVELS ALONG WITH FORCING ALONG THE BASE OF THE LOW PRESSURE TROUGH CENTERED WELL TO OUR NORTH WILL FAVOR CHANCES OF SHOWERS AND THUNDERSTORMS OVER THE AREA. A FEW THUNDERSTORMS COULD ALSO BE STRONG OR SEVERE WHEN H5 SHORTWAVE ACTIVITY ALONG WITH THE ARRIVAL OF A 20-30 KT LOW LVL JET SHIFTS OVER THE AREA ON THURSDAY. WE COULD SEE A SIMILAR RISK OF STRONGER TO SEVERE THUNDERSTORMS ON FRIDAY AS THE PIEDMONT TROUGH MAKES A SLIGHT SHIFT TOWARD THE COAST IN RESPONSE TO LOW PRESSURE DEVELOPING OVER THE MID ATLANTIC REGION. THE MAIN THREAT ASSOCIATED WITH STRONGER THUNDERSTORMS WILL BE DAMAGING WIND GUSTS. OVERALL HIGH TEMPS WILL GENERALLY BE IN THE LOWER 90S EACH DAY. HOWEVER...TEMPS COULD BE A FEW DEGREES COOLER THAN CURRENTLY FORECAST ON THURSDAY DUE TO SMOKE FROM FIRES ORIGINATING IN CANADA. OVERNIGHT LOWS WILL RANGE IN THE LOW TO MID 70S AWAY FROM THE COAST EACH NIGHT. SATURDAY...WEAK LOW PRESSURE SHOULD REMAIN OVER THE MID ATLANTIC STATES INTO THE WEEKEND...RESULTING IN STRONGER LOW LEVEL CONVERGENCE ALONG A SEABREEZE ACROSS THE CHARLESTON TRI-COUNTY. CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MOST AREAS...BUT EXPECT MOST ACTIVITY IN NORTHERN AREAS ALONG AN INLAND MOVING SEABREEZE. IN GENERAL...HIGH TEMPS WILL BE IN THE LOW 90S FOR MOST AREAS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE END OF THE WEEKEND WILL CONTINUE TO FEATURE AN INLAND TROUGH AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE ATLANTIC. COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD BE RATHER MINIMAL ON SUNDAY WITH LITTLE IN THE WAY OF STRONG FORCING FOR ASCENT. BY EARLY NEXT WEEK...MODELS ARE TRENDING A BIT WETTER AS THEY INDICATE MORE IN THE WAY OF TROUGHING ALOFT. THIS WILL NOT ONLY SUPPORT AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY...BUT COULD ALSO RESULT IN SLIGHTLY COOLER TEMPERATURES THAN WHAT IS CURRENTLY FORECAST. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... ODDS FAVOR THE UPSTREAM CONVECTION FALLING APART BEFORE REACHING EITHER KSAV OR KCHS TONIGHT. BUT WE/LL AMEND IF NECESSARY. FOR THURSDAY...PROBABILITIES ARE SUFFICIENT ENOUGH TO INCLUDE VCTS AND CB CLOUDS DURING THE AFTERNOON AND EVENING WITH STRONGER VERTICAL WIND FIELDS AND MID LEVEL ENERGY TO ARRIVE. SHOULD DIRECT IMPACTS OCCUR THEN FLIGHT RESTRICTIONS AND A TEMPORARY BURST OF HIGH WINDS WOULD OCCUR...MAINLY IN THE 18-23Z TIME FRAME. EXTENDED AVIATION OUTLOOK...BRIEF FLIGHT RESTRICTIONS ARE POSSIBLE IN MAINLY AFTERNOON/EARLY EVENING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. OTHERWISE...VFR CONDITIONS ARE GENERALLY EXPECTED TO PREVAIL. && .MARINE... TONIGHT...THERE REMAINS A DECENT GRADIENT BETWEEN SUB-TROPICAL RIDGING TO THE SE AND SOUTH AND A PRONOUNCED TROUGH INLAND TO THE NW AND NORTH. THIS ALONG WITH NOCTURNAL JETTING WILL KEEP SW WINDS ELEVATED NEAR 15 OR 20 KT IN THE ATLANTIC AND 15 KT IN CHARLESTON HARBOR FOR MUCH OF THE NIGHT...BEFORE LAND BREEZE INFLUENCES CLOCK WINDS AROUND MORE TO THE WEST AT LOWER SPEEDS LATE. SEAS WILL AVERAGE 2-3 FT NEAR THE IMMEDIATE COAST AND 3-5 FT FURTHER OUT...DROPPING ABOUT A FOOT LATE. THURSDAY THROUGH MONDAY...ATLANTIC HIGH PRESSURE WILL GENERALLY DOMINATE THE WEATHER PATTERN OVER THE COASTAL WATERS WITH A PIEDMONT TROUGH SITUATED INLAND. A TIGHTENED PRESSURE GRADIENT BETWEEN THE TWO FEATURES WILL KEEP WINDS FAIRLY ELEVATED THROUGH THE PERIOD. IN FACT...IT APPEARS THAT CONDITIONS COULD REACH MARGINAL SMALL CRAFT ADVISORY CRITERIA OVER A PORTION OF THE WATERS FRIDAY AFTERNOON INTO FRIDAY NIGHT. OTHERWISE...SEA BREEZE CIRCULATIONS AND NOCTURNAL LOW LEVEL JETTING WILL ALLOW SOUTH/SOUTHWEST WINDS TO PEAK NEAR 15-20 KTS...WITH 25 KTS LOCALLY AT TIMES IN FAVORED LOCATIONS. SEAS WILL BE 2-4 FEET ON AVERAGE...BUT COULD REACH 5 FT IN THE OUTER PORTIONS OF THE WATERS DURING NOCTURNAL SURGES. RIP CURRENTS...ASTRONOMICAL INFLUENCES FROM A FULL MOON ALONG WITH SWELL OF 2 FT WITH A PERIOD OF 8-9 SECONDS WILL LEAD TO AN ENHANCED PERIOD OF RIP CURRENTS ON THURSDAY. A MODERATE RISK OF RIP CURRENTS IS THEREFORE POSSIBLE ALONG THE CHARLESTON COUNTY COAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM...DPB LONG TERM...JAQ AVIATION... MARINE...
Hazardous weather outlook, Jul 1, 4:01 PM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 401 PM EDT WED JUL 1 2015 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>049-051-052-022015- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER- TIDAL BERKELEY- 401 PM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERE THUNDERSTORMS...A LINE OF SHOWERS AND THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS THE AREA DURING MID AFTERNOON TO EARLY EVENING HOURS ON THURSDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ050-022015- CHARLESTON- 401 PM EDT WED JUL 1 2015 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. A LINE OF SHOWERS AND THUNDERSTORMS COULD DEVELOP AND MOVE ACROSS THE AREA DURING MID AFTERNOON TO EARLY EVENING HOURS ON THURSDAY. THERE IS A MARGINAL RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY CAPABLE OF PRODUCING DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 10:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 55 min |
| Jul 1, 11:01 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 44 min |
| Jul 2, 5:11 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins | 64 min |
| Jul 2, 5:31 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 59 min |
| Jul 2, 5:35 PM EDT | Special Weather Statement | CHS | Tattnall | 55 min |
| Jul 2, 5:38 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Long, Tattnall | 67 min |
| Jul 2, 5:47 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Screven | 58 min |
| Jul 2, 6:21 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 54 min |
| Jul 2, 6:24 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty, Long | 49 min |
| Jul 2, 6:52 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty, McIntosh | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.